Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Blood in stool, red vaginal discharge. Miscarriage?

PEarlier today approx 6 pm I began feeling pressure like I needed to fart and tried to poop. When I pushed to poop, I passed three solid chunks of blood . When I wiped there was a light amount of pink and brown goo and did not continue to bleed. Around 8 I was going pee and felt warmth so I looked between my legs to see a slimey red goo dripping f from my vagina . There was a large amount in a pile in the toilett. Shortly after this the bleeding slowed tremendously and almost stopped. However recently I went pee and it was pink with stringy blood clotts ib it. What can this be besides a miscarriage?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Feb 2016
Hi. Miscarriage can not have blood in the stool and urine. U would advise to visit a hospital and carry on the blood test and a bleeding time , clotting time, prothrombine time and platelet count to rule out a general cause of bleeding from different sites. This may be with a miscarriage too.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor